Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 4, 2021, 12:48 AM EDT for Montgomery County, Treutlen County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 12:48 AM EDT (04:48 UTC)
- Expired
- May 4, 2021, 1:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Montgomery County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 4.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
869
WWUS82 KFFC 040448
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1248 AM EDT Tue May 4 2021
GAZ097-098-111-112-040515-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
1248 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...
SOUTHWESTERN TREUTLEN...MONTGOMERY AND SOUTHEASTERN LAURENS COUNTIES
UNTIL 115 AM EDT...
At 1248 AM EDT...a strong thunderstorm was near Landsburg, or near
Alamo...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Ailey, Higgston, Tarrytown,
Lothair, Landsburg, Barnhill, Zaidee and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8283 3230 8285 3242 8258 3231 8242
3229 8243 3225 8243 3209 8251
TIME...MOT...LOC 0448Z 266DEG 19KT 3224 8275
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 10:14 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 3, 10:14 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1014 PM EDT Mon May 3 2021 .UPDATE... On the whole, conditions are much quieter than has been the case through the majority of the day today. The one exception is the southwest sector of the CWA where a complex of thunderstorms remains ongoing. This convection continues to maintain itself reasonably well courtesy diffluence aloft and the low- level jet providing continued instability. This activity should slowly diminish over the next few hours, but a localized hydro risk will remain as they train over the same area. Higher PoPs were thus extended for these areas for a few more hours before lessening as storms eventually dissipate later tonight. RW && .PREV DISCUSSION... /Issued 803 PM EDT Mon May 3 2021/ ..00Z Aviation Forecast Discussion... PREV DISCUSSION... /Issued 610 PM EDT Mon May 3 2021/ UPDATE... A Flash Flood Watch was issued for all of north and portions of central Georgia through 2 AM Wednesday. Several swaths of heavy rainfall have already occurred throughout the day wherein 1 to 3 inches of rainfall with locally higher amounts up to 5 inches have occurred. The main swath of heavy rainfall is generally centered across the Atlanta metro and points east and west. Given supportive upper diffluence and 850mb moisture transport nearly parallel to storm motion, localized areas of storm training and heavy rainfall may continue to occur over the next couple of hours this evening before convective strength and coverage are expected to wane. Additional heavy rainfall is again expected on Tuesday with subsequent expected convection, so for this reason the Watch was extended through the day tomorrow. RW PREV DISCUSSION... /Issued 353 PM EDT Mon May 3 2021/ Afternoon Forecast Discussion... SHORT TERM /Tonight through Tuesday Night/... A Severe Thunderstorm Watch has been issued for portions of North and most of Central Georgia, replacing the previously issued Tornado Watch. This change was due to the downward trend of storm scale organization with the upper-level trough supporting mid-level lift now moving off to the northeast, but several other severe parameters remaining relatively high. For example, MLCAPE remains around 1500-2000 J/kg, 0-6 km Bulk Shear of 30-40kts, and 0-1 km SRH remaining around 100-150 m2/s2. CAMs have not been overly reliable through this period, but still suggest a southeasterly push to the line of storms going into the evening with most convection shutting down between 8PM and midnight. For the rest of the evening, damaging wind gusts will be the primary threat, with a chance for isolated severe hail or a brief tornado or two also a concern. Some flash flooding will also be possible where storms continuously train over previously saturated areas. There should be a lull in the storms headed into the overnight, with convection picking up once again on Tuesday. Currently, an Enhanced Risk (3 on a scale of 0-5) for severe thunderstorms exists over far northwestern portions of the warning area, with a Slight Risk (2 on a scale of 0-5) existing for most of the rest of the area. Multiple waves of storms will be possible, with damaging wind gusts remaining the primary threat with a couple tornadoes and storms capable of producing severe hail also a concern. Flash flooding will also be a concern, especially over portions of northwest Georgia with continued rainfall over areas saturated by rains today. These storms will form ahead of a stout, positively tilted 850 hPa trough which will act to increase low- level lifting, provide stronger low-level winds thus increasing the wind threat and organize a cold front that will push through the forecast area late Tuesday night into Wednesday morning. Thiem LONG TERM /Wednesday through Monday/... Minimal updates to Long term period with ongoing weather in the short term. Please see previous discussion below for details. Thiem PREV DISCUSSION... /Issued 456 AM EDT Mon May 3 2021/ LONG TERM /Tuesday Night through Sunday/... Highest impact portion of fcst period will be the beginning as the upper wave pushes across the area Tuesday night ahead of the translated sfc cold front. The CWA looks to remain in the warm sector of the sfc low through the overnight, which is when some of the better juxtaposition of decent conditional instability, marginally strong deep layer shear, and helicity rich low levels are in place. Given such a setup, strong to severe convection could occur anytime Tuesday night with the main threats of damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2 outlook did increase/expand to have Enhanced Risk in parts of west, then NW majority of other area in Slight Risk. As the stronger dynamics eject NEWD, the sfc cold front elongates and pushes farther south across the area Wed, focusing the likely pops for showers and storms mainly across central GA by Wed afternoon. While shear/instability is more limited, a few storms could still be strong to isolated severe in parts of the SE CWA, which matches up with a lingering Day 3 Marginal Risk. Otherwise rest of fcst period looks relatively quiet with mainly drier zonal flow for Thursday, then NW flow transition with continued dry airmass Fri/Sat, followed by some weaker moisture return and possible upper impulse bringing some slight to low end chance pops for showers/storms in north GA on Sunday. Temps dip closer to norms Wed night post CFP then decently below climo for Thurs night and Fri night with most areas reaching the upper 40s to low 50s. Baker AVIATION... 00Z Update... Lingering convection is expected to gradually diminish over the next couple of hours, though CSG has highest potential to receive tsra through 02z. Likelihood of lower cigs increases by 06-08z, initially MVFR and then IFR possible by 09-11z. Improvement expected after 15-17z. Shra/tsra potential increases from NW after 14-15z with several rounds of storms again possible through tomorrow evening, though uncertainty remains in exact timing. Winds this evening will be light and vrb at times, though primarily SSW. SW winds on Tuesday with speeds 8-12 kts with gusts up to 20 kts after 15z. //ATL Confidence...00Z Update... Low to medium confidence on tsra timing Tuesday. Medium confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 66 80 64 80 / 50 80 70 60 Atlanta 68 79 65 78 / 50 80 80 50 Blairsville 63 73 60 72 / 50 90 90 50 Cartersville 66 78 63 77 / 50 90 80 40 Columbus 69 83 67 80 / 80 70 60 60 Gainesville 66 77 64 77 / 50 80 80 50 Macon 69 84 66 82 / 40 70 60 60 Rome 66 78 63 77 / 40 90 90 40 Peachtree City 67 80 63 80 / 50 80 70 50 Vidalia 70 87 71 84 / 30 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Tuesday night for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson... Jasper...Jefferson...Jones...Lamar...Lumpkin...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Taliaferro... Towns...Troup...Union...Walker...Walton...Warren...Washington... White...Whitfield...Wilkes. && SHORT TERM...RW LONG TERM....Thiem AVIATION...RW
Hazardous weather outlook, May 3, 9:14 PM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 914 PM EDT Mon May 3 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 914 PM EDT Mon May 3 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A few thunderstorms will remain possible through late evening. Heavy rain, gusty winds, and frequent lightning will be possible in these storms. A Flash Flood Watch is in effect for portions of north and central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are again likely across much of the area for Tuesday and Tuesday night with another disturbance and frontal system. Some could be strong to severe mainly late Tuesday afternoon into the overnight with damaging winds, isolated tornadoes, and frequent lightning as the primary threats. The Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to south and east central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 3, 7:39 PM EDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT Mon May 3 2021
GAZ066-067-078-040015-
Harris GA-Troup GA-Meriwether GA-
739 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHERN TROUP
AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 815 PM EDT...
At 739 PM EDT...a strong thunderstorm was over West Point, or over
Lanett...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
LaGrange, Hamilton, West Point, Pine Mountain, F.d. Roosevelt State
Park, Mountville, Cannonville, Louise, Odessadale, Stovall, Big
Springs, Durand, Jones Crossroads, Baughs Crossroads, Smiths
Crossroad, Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3314 8483 3281 8469 3278 8469 3276 8514
3278 8512 3279 8515 3281 8517 3283 8517
3285 8515 3286 8519 3296 8520
TIME...MOT...LOC 2339Z 253DEG 32KT 3287 8516
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 8:09 PM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT Mon May 3 2021
GAZ078-079-040045-
Harris GA-Talbot GA-
809 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND WESTERN TALBOT
COUNTIES UNTIL 845 PM EDT...
At 809 PM EDT...a strong thunderstorm was over Whitesville-Pine Lake,
or 8 miles northwest of Hamilton...moving east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Woodland, Ellerslie, F.d.
Roosevelt State Park, Cataula, Baughville, Flint Hill, Olive Branch,
Mountain Hill, Jones Crossroads and Whitesville-Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3287 8514 3287 8475 3284 8470 3285 8454
3255 8462 3257 8469 3258 8470 3258 8472
3272 8512 3274 8511 3275 8514 3276 8514
3278 8512 3279 8515
TIME...MOT...LOC 0009Z 283DEG 34KT 3281 8501
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 8:45 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Mon May 3 2021
GAZ069-079-040115-
Upson GA-Talbot GA-
845 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR UPSON AND TALBOT COUNTIES UNTIL
915 PM EDT...
At 844 PM EDT...a strong thunderstorm was over Woodland, or 7 miles
north of Talbotton...moving east at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Talbotton, Manchester, Woodland, Junction City, Lincoln
Park, Sunset Village, Baldwinville, Redbone Crossroads, Flint Hill,
Olive Branch, Po Biddy Crossroads, Sprewell Bluff State Park,
Pleasant Hill, Logtown, Salem, Prattsburg and Big Lazer Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3285 8464 3285 8457 3288 8451 3287 8412
3284 8412 3271 8421 3272 8424 3274 8424
3272 8426 3274 8428 3272 8434 3268 8434
3268 8437 3264 8438 3261 8441 3256 8441
3256 8444 3270 8466
TIME...MOT...LOC 0044Z 276DEG 34KT 3279 8457
WIND...40MPHSpecial weather statement, May 3, 9:38 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
938 PM EDT Mon May 3 2021
GAZ086-040200-
Emanuel GA-
938 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EMANUEL COUNTY UNTIL
1000 PM EDT...
At 938 PM EDT...a strong thunderstorm was near Swainsboro...moving
east at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Swainsboro, Twin City, Stillmore, Garfield, Nunez, Modoc, Canoochee,
Lexsy and George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3241 8220 3247 8239 3266 8236
3269 8210 3266 8208 3261 8200
TIME...MOT...LOC 0138Z 273DEG 39KT 3257 8228
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 3, 11:38 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Mon May 3 2021
GAZ078-089-090-040445-
Chattahoochee GA-Harris GA-Muscogee GA-
1138 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN HARRIS
AND MUSCOGEE COUNTIES UNTIL 1245 AM EDT...
At 1137 PM EDT...a cluster of persistent thunderstorms was along a
line extending from Fortson to Benning Hills...and moving east at 15
mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Columbus, North Fort Benning, Bibb City, Upatoi, Fort Benning/lawson
Army Air Fld, Ellerslie, Laurel Hills, Green Island Hills, Vista
Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Eelbeck/West Fort Benning, Benning Hills, Avondale, Benning Park,
Fortson, Mulberry Grove, Saint Marys Hills and Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3266 8509 3267 8510 3270 8478 3259 8469
3256 8469 3256 8467 3252 8469 3253 8464
3231 8475 3231 8496 3233 8501 3238 8497
3239 8499 3239 8497 3243 8496 3245 8500
3252 8501 3258 8507 3263 8508 3264 8511
TIME...MOT...LOC 0337Z 269DEG 14KT 3263 8493 3243 8492Special weather statement, May 4, 12:48 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1248 AM EDT Tue May 4 2021
GAZ097-098-111-112-040515-
Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
1248 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...
SOUTHWESTERN TREUTLEN...MONTGOMERY AND SOUTHEASTERN LAURENS COUNTIES
UNTIL 115 AM EDT...
At 1248 AM EDT...a strong thunderstorm was near Landsburg, or near
Alamo...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Ailey, Higgston, Tarrytown,
Lothair, Landsburg, Barnhill, Zaidee and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8283 3230 8285 3242 8258 3231 8242
3229 8243 3225 8243 3209 8251
TIME...MOT...LOC 0448Z 266DEG 19KT 3224 8275
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:01 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 2 hr |
| May 3, 8:09 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| May 3, 8:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| May 3, 9:14 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 48 hr |
| May 3, 9:38 PM EDT | Special Weather Statement | FFC | Emanuel | 22 min |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 37 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 3 hr |
| May 3, 11:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 67 min |
| May 4, 1:17 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| May 4, 1:36 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 9 hr |
| May 4, 4:34 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| May 4, 10:42 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 48 min |
| May 4, 11:01 AM EDT | Special Weather Statement | FFC | Walker | 29 min |
| May 4, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 25 min |
| May 4, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 35 min |
| May 4, 11:48 AM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| May 4, 11:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| May 4, 12:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 57 min |
| May 4, 12:29 PM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Polk | 31 min |
| May 4, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 40 min |
| May 4, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 31 min |
| May 4, 1:13 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 32 min |
| May 4, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 32 min |
| May 4, 1:47 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 28 min |
| May 4, 1:48 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 27 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett, Hall | 38 min |
| May 4, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 44 min |
| May 4, 2:20 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 25 min |
| May 4, 2:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| May 4, 2:26 PM EDT | Special Weather Statement | FFC | Barrow | 19 min |
| May 4, 2:41 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more | 34 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more | 48 min |
| May 4, 3:08 PM EDT | Flash Flood Warning | FFC | Barrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more | 7 hr |
| May 4, 3:34 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| May 4, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| May 4, 4:13 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| May 4, 4:46 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| May 4, 5:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| May 4, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 4, 6:17 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| May 4, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 36 min |
| May 4, 7:17 PM EDT | Special Weather Statement | FFC | Houston, Twiggs, Wilkinson | 28 min |
| May 4, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 39 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.